I'm on EMSAM 6mg/24 hours and have a terrible time staying asleep beyond 2-3 hours. I have tried so many other meds, which were unsuccessful, many making my symptoms worse. Other than the insomnia, and some irritation at the patch site, I don't notice any other negative side effects. How could I manage this insomnia? I need my sleep or I experience irritability, fatigue, and loss of concentration. I also don't want a traditional sleep aid. When I had previously been on EMSAM, I took Valium, Restoril, and Trazodone, but still only managed 2-3 hours of sleep most nights.
No responses have yet been posted. Add your response to this question.
- Emsam Information for Consumers
- Emsam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Emsam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2011 • 1 answer
Posted 4 Dec 2011 • 1 answer
Withdrawal - I am on the 12mg 12/hr Emsam patch and I need to stop for upcoming surgery. I'm curious
Posted 13 Feb 2013 • 1 answer
Posted 19 May 2013 • 2 answers
Posted 29 Dec 2015 • 3 answers